Alert archive / Ohio / River Flood Warnings in 2018

River Flood Warning 43, NWS Cleveland, OH

April 4, 2018Hancock County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 4, 2018, 4:32 AM EDT for Hancock County, Ohio. It took effect at Apr 4, 2018, 6:00 AM EDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
Apr 4, 2018, 4:32 AM EDT (08:32 UTC)
In effect from
Apr 4, 2018, 6:00 AM EDT
Expired
Apr 4, 2018, 8:00 PM EDT
In force
14 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Hancock County, OH

The radar

The Cleveland radar (KCLE), 159 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 9.00 ft at Apr 4, 2018, 7:00 AM EDT.

actionminormoderatemajor51004/0404/0504/06
Action stage
8 ft
Minor stage
9 ft
Moderate stage
10 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

383 
WGUS41 KCLE 040832
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
432 AM EDT Wed Apr 4 2018

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC063-041632-
/O.NEW.KCLE.FL.W.0043.180404T1000Z-180405T0000Z/
/FECO1.1.ER.180404T1000Z.180404T1300Z.180404T1800Z.UU/
432 AM EDT Wed Apr 4 2018

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Eagle Creek Above Findlay
* until this evening.
* At 4 AM the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage early this morning and rise to  
  near 9.3 feet by late this morning. The river will fall below flood 
  stage by this evening.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to 
  inundate portions of Fremont and Graceland Avenue. Water will 
  inudate a field near Rosemont Drive.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
2 follow-up statements
130 
WGUS81 KCLE 041037
FLSCLE
Flood Statement
National Weather Service Cleveland OH
637 AM EDT Wed Apr 4 2018

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect
  Nimishillen Creek Near North Industry
  Killbuck Creek Near Killbuck
  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-041837-
/O.EXT.KCLE.FL.W.0039.000000T0000Z-180406T1800Z/
/LARO1.1.ER.180404T0115Z.180405T0000Z.180406T1200Z.NO/
637 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Scioto River Near Larue
* until about Friday afternoon.
* At 6:00 AM Wednesday the stage was 12.4 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to near 12.9 feet by this evening. 
  The river will fall below flood stage Friday afternoon.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-041837-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-180408T1648Z/
/PRGO1.1.ER.180403T2052Z.180406T1200Z.180408T1048Z.NO/
637 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Scioto River Near Prospect
* until early next week.
* At 6:00 AM Wednesday the stage was 10.9 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 12.1 feet Friday morning.
  The river will fall below flood stage by Monday.
* At 12.0 feet...Highway 203 inaccessible north of Prospect. Elm and 
  West River Road are flooded. Prospect and Upper Sandusky Roads are 
  also flooded.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-041836-
/O.CON.KCLE.FL.W.0041.000000T0000Z-180407T0600Z/
/KILO1.1.ER.180403T2312Z.180404T1000Z.180407T0000Z.NO/
637 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Killbuck Creek Near Killbuck
* until this weekend.
* At 6:00 AM Wednesday the stage was 16.6 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...the river will be near crest today and then slowly fall 
  below flood stage this weekend.
* At 17.0 feet...Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC151-041836-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-180405T0026Z/
/NHSO1.1.ER.180404T0010Z.180404T1200Z.180404T1826Z.NO/
637 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Nimishillen Creek near North Industry
* until this evening.
* At 6:15 AM Wednesday the stage was 11.4 feet. 
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 11.5 feet early this morning. 
  The river will fall below flood stage by late this afternoon.
* At 12.5 feet...Widespread flooding can be expected south of Canton 
  along the Nimishillen Creek from Ridge Avenue north to Allenford 
  Drive. Flood waters cut off access to properties on Cleveland 
  Southwest Avenue. Some low lying properties inundated.

&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC063-041836-
/O.CON.KCLE.FL.W.0043.000000T0000Z-180405T0000Z/
/FECO1.1.ER.180404T1017Z.180404T1300Z.180404T1800Z.UU/
637 AM EDT Wed Apr 4 2018

The flood warning continues for 
  the Eagle Creek Above Findlay
* until this evening.
* At  6:00 AM Wednesday the stage was 9.0 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage early this morning and rise to near 
  9.3 feet by late this morning. The river will fall below flood 
  stage by this evening.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets. The intersections of Beechmont Drive with Fairmont and 
  Rosemont Drives flood. 

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
868 
WGUS81 KCLE 041458
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1058 AM EDT Wed Apr 4 2018

...The flood warning is cancelled for the following rivers in Ohio...

  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC063-041528-
/O.CAN.KCLE.FL.W.0043.000000T0000Z-180405T0000Z/
/FECO1.1.ER.180404T1048Z.180404T1100Z.180404T1235Z.UU/
1058 AM EDT Wed Apr 4 2018

* At 10:00 AM Wednesday the stage was 8.9 feet. 
* No flooding is currently forecast. The creek has 
  fallen below flood stage and will continue to fall.
* Flood stage is 9.0 feet.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to 
  inundate portions of Fremont and Graceland Avenue. Water will 
  inudate a field near Rosemont Drive.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 4, 4:19 AM EDT, 13 minutes earlier.

Area forecast discussion, Apr 4, 4:19 AM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
419 AM EDT Wed Apr 4 2018

.SYNOPSIS...
A strong cold front will move east of the area today. High
pressure will build east across the lower Great Lakes Thursday
and to the Mid Atlantic Coast by Friday morning. Low pressure
will move east across the lower Great Lakes Friday forcing a
weak cold front across the local area. A ridge of high pressure
will build east across the region Saturday followed by high
pressure Sunday into Sunday night.
&&

.NEAR TERM /THROUGH THURSDAY/...
A strong cold front will continue to push east out of the area
this morning. The front will take the showers with it and allow
much colder air to push east across the forecast area today. On
the west side of the low pressure system, cyclonic flow
around the low will bring a return flow of moisture and a few
sprinkles or flurries this morning. This wrap around moisture
will lift out to the northeast this afternoon and linger over
the east during the afternoon into tonight. Lake effect snow
showers will develop over the northeast snowbelt and produce
some accumulating snow. Snow accumulations of 1 to 3 inches is
expected but some localized higher amounts are possible if a
band persists over one area. Flow is expected to be more
northwest compared to yesterday and this will setup multibands
rather than the ideal convergence zone from west to east early
in the night. The flow does become more westerly toward morning
and attempt to setup a singular band. Lake induced instability
still looks Conditional with inversion pushing up to around 8000
feet at times. Very little shear expected into Thursday morning.

The rest of the forecast area should begin to dry out this
afternoon into tonight. A vigorous upper level vorticity maximum
will push southeast toward the area with associated moisture.
This feature will spread a chance for some rain/snow across the
area Thursday. QPF with this feature is expected to be fairly
light.

Temperatures will be much colder through this forecast period
as cold air advection takes place. 850 MB temperatures are
already plummeting behind the surface cold front at this time.

We have the initial wind gusts racing across the forecast area early
this morning with the cold front, then an impressive pressure
fall/rise couplet is progged to cross the area today from west to
east. Rarely do you see this strong of pressure rises occur
simultaneously with strong winter like cold advection, more like a
November/December system. The mixed layer is progged to increase to
5-7k by this afternoon but winds aloft will begin to decrease by
that time except across extreme northeast OH and northwest PA. Will
issue a wind advisory for all areas today for gusts over 40 knots/46
mph and issue a wind warning for the lakeshore of extreme northeast
OH and Erie County in northwest PA where some gusts will likely
exceed 50 knots/58 mph.

Winds should diminish pretty quickly from west to east late this
afternoon and evening especially as the sun begins to go down and
the mixed layer diminishes. Will leave a little room for error on
the wind advisories/warnings at the end of the day. If all goes as
planned they may be able to be cancelled a couple of hours early.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Upper level shortwave and associated positive vorticity maximum
will rotate quickly through the mean flow across the forecast
area and bring a shot of moisture with it. A threat for a mix of
rain/snow will spread across the area Thursday and continue into
Thursday night. Most of the moisture is expected to push east of
the area Friday afternoon. There are major differences in the
European and GFS model solutions for Friday. GFS is the wettest
and European is the driest. The consensus is to lean in the
direction of the European model and a drier solution Friday.

High pressure ridge aloft and surface high pressure build east
across the forecast area Saturday and Saturday night. This
feature will bring a return to fair weather across the entire
forecast area.

Some warmer air will return Friday along with high sun angle
helping to heat things up a tad. This should help boost
temperatures back into the lower to middle 40s across the area
after overnight lows in the lower to middle 30s Thursday night.
Northwest flow and cold air return Friday night ahead of the
surface high pressure. The high will pump more cold air into the
region from the north. The cold air advection until the high
settles in over the forecast area will continue Saturday and
Saturday night. A blend of guidance temperatures supports this
cold air pattern so will lean in that direction.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
No major changes in the overall upper level pattern expected
during the extended periods. A fast moving upper level jet
stream will continue to push shortwave after shortwave into the
local area early in the period. There will be some major
amplification of the upper level ridge in the western United
States by Tuesday morning that will help to deepen a trough in
the eastern part of the country. Unfortunately, this means more
of the same with deepening surface low pressure system over the
lower Great Lakes. The only difference here is the deeper
digging upper level trough will cause cyclogenesis to occur
along the Atlantic coast and this will aid in pulling the
surface low east of the area. The low will become absorbed with
the coastal low by mid week. Another surge of cold air will
return into the forecast area in the wake of the low pressure
system on Tuesday. This storm system will bring moisture with it
and of course a mix of rain/snow once again. Little change to
current forecast temperatures as they look reasonable.

&&

.AVIATION /06Z Wednesday THROUGH Sunday/...
Cold front continues to move east across Ohio at this time and
will continue to move across eastern Ohio and northwest
Pennsylvania over the next few hours. Still some showers and a
couple thunderstorms ahead of the front and will affect Akron-
Canton, Youngstown and mainly showers at Erie. Once front moves
east of the area, winds will continue to increase and remain
gusty through the day and then begin to diminish this evening.
Ceilings will likely be a problem for a period of time this
morning into early afternoon with some improvement in the
northwest and perhaps at Cleveland by the end of the TAF period.

.Outlook...Non-VFR possible Thursday night through Friday night.

&&

.MARINE...
Deepening low pressure will continue to track across southern
Ontario into Quebec today, a favorable path for strong winds on Lake
Erie. Will expand the gale warning to the western basin and upgrade
the eastern half of the lake to a storm warning. Winds aloft are
expected to be 50-60 knots and those winds could mix down to the
surface as strong pressure rises are coupled with strong cold
advection today and a favorable southwest direction exists into
mid/late afternoon. Once the wind begins to veer westerly and the
strongest pressure rises begin to shift east, winds will diminish on
Lake Erie from west to east from mid afternoon into the evening.

High pressure will track quickly across the Ohio valley on Thursday
and winds will back to the southwest and south but not for long.
Another strong cold front will drop across the lake on Friday and
small craft advisories will likely be needed as winds become WNW.
Winds should begin to decrease on Saturday and high pressure is
expected to be overhead on Sunday. Winds will become southeast on
Monday ahead of the next strong storm system.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 8 PM EDT this evening for OHZ012-089.
     Wind Advisory until 8 PM EDT this evening for OHZ010-011-013-
     014-020>023-031>033-038.
     Wind Advisory until 4 PM EDT this afternoon for OHZ003-006>009-
     017>019-027>030-036-037-047.
PA...High Wind Warning until 8 PM EDT this evening for PAZ001-002.
     Wind Advisory until 8 PM EDT this evening for PAZ003.
MARINE...Low Water Advisory until 4 PM EDT this afternoon for
     LEZ142>144-162>164.
     Gale Warning until 4 PM EDT this afternoon for LEZ142-143-162-
     163.
     Gale Warning until 8 PM EDT this evening for LEZ144>146-
     164>166.
     Storm Warning from 10 AM this morning to 8 PM EDT this evening
     for LEZ147>149-167>169.
     Gale Warning until 10 AM EDT this morning for LEZ147>149-
     167>169.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Lombardy
MARINE...Kosarik
Hazardous weather outlook, Apr 4, 4:27 AM EDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
427 AM EDT Wed Apr 4 2018

LEZ144-164-050830-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from The Islands to Vermilion OH-
427 AM EDT Wed Apr 4 2018

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145-146-165-166-050830-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
427 AM EDT Wed Apr 4 2018

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-050830-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
427 AM EDT Wed Apr 4 2018

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-147>149-167>169-050830-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
427 AM EDT Wed Apr 4 2018

...GALE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>009-017>019-027>030-036-037-047-050830-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Richland-Ashland-Marion-Morrow-Knox-
427 AM EDT Wed Apr 4 2018

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012-089-PAZ001-002-050830-
Lake-Ashtabula Lakeshore-Northern Erie-Southern Erie-
427 AM EDT Wed Apr 4 2018

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-011-013-014-020>023-031>033-038-PAZ003-050830-
Lorain-Cuyahoga-Geauga-Ashtabula Inland-Medina-Summit-Portage-
Trumbull-Wayne-Stark-Mahoning-Holmes-Crawford-
427 AM EDT Wed Apr 4 2018

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 3, 11:00 PM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1100 PM EDT TUE APR 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     HEAVY RAIN       1 W LA RUE              40.58N 83.40W
04/03/2018  M1.59 INCH       MARION             OH   TRAINED SPOTTER

            RAINFALL SINCE MIDNIGHT.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 8:03 PM EDTAreal Flood WarningCLEAshland, Holmes, Wayne21 hr
Apr 3, 8:16 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Seneca44 min
Apr 3, 8:27 PM EDTRiver Flood WarningCLEStark19 hr
Apr 3, 8:38 PM EDTAreal Flood WarningCLEKnox, Marion, Morrow, Richland21 hr
Apr 4, 3:39 AM EDTHigh Wind WarningCLEAshtabula, Lake12 hr
Apr 4, 3:39 AM EDTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more16 hr
Apr 4, 4:17 AM EDTLow Water AdvisoryCLE18 hr
Apr 4, 4:17 AM EDTStorm WarningCLE12 hr
Apr 4, 5:02 AM EDTAreal Flood AdvisoryCLEStark9 hr
Apr 4, 7:13 AM EDTRiver Flood WarningCLELorain29 hr
Apr 4, 7:58 AM EDTAreal Flood AdvisoryCLECrawford9 hr
Apr 4, 10:56 AM EDTRiver Flood WarningCLETrumbull25 hr
Apr 4, 1:56 PM EDTAreal Flood AdvisoryCLEStark21 hr
Apr 4, 4:10 PM EDTGale WarningCLE6 hr
Apr 4, 4:10 PM EDTSmall Craft AdvisoryCLE24 hr
Apr 4, 5:30 PM EDTAreal Flood AdvisoryCLEKnox, Morrow24 hr

Nearby

River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.